| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 2, 2008, no. 21-24


G. A. Afrouzi, E. Graily
      Uniqueness of positive solutions for a class of p-Laplacian systems with multiple parameters
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 21-24, 1005-1013.

G. A. Afrouzi, J. Vahidi, S. H. Rasouli
      A note on the existence of positive solution for a nonlinear semipositone system
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 21-24, 1015-1021.

G. A. Afrouzi, J. Vahidi, S. H. Rasouli
      A remark on the existence of positive solution to a nonlinear semipositone system involving the weight function
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 21-24, 1023-1029.

Young-Ye Huang, Jyh-Chung Jeng, Tian-Yuan Kuo
      Fixed point theorems for condensing maps in S-KKM class
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 21-24, 1031-1044.

Jing Sun, Yanrong Yu, Rudong Chen
      Convergence theorems of CQ iteration processes for a finite family of averaged mappings in Hilbert spaces
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 21-24, 1045-1049.

V. G. Gupta, P. Sharma
      Differential forms and its applications
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 21-24, 1051-1060.

M. Kazaz, M. Onder, H. Kocayigit
      Spacelike curves of constant breadth in Minkowski 4-space
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 21-24, 1061-1068.

S. K. Datta, A. Jha
      On the definition of type of a meromorphic function of order zero or infinity
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 21-24, 1069-1082.

Shuxia Pan
      Traveling wave fronts in an epidemic model with nonlocal diffusion and time delay
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 21-24, 1083-1088.

Jian Li
      A computational method for solving singularly perturbed two-point singular boundary value problem
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 21-24, 1089-1096.

S. K. Saxena
      On Norlund summability factors of infinite series
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 21-24, 1097-1102.

S. K. Saxena
      A note on summability factors for a triangular matrix
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 21-24, 1103-1110.

S. Latha, D. S. Raju, N. Poornima
      A note on radius of starlikeness and convexity of p-valent analytic functions
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 21-24, 1111-1116.

V. B. Dhagat, D. Jain
      Some fixed point theorems in pseudo compact Tichonov spaces
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 21-24, 1117-1123.

N. Buong
      Projection regularization method for convex feasibility problems in Banach spaces
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 21-24, 1125-1133.

I. Inchan
      Strong convergence theorems of modified Mann iteration methods for asymptotically nonexpansive mappings in Hilbert spaces
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 21-24, 1135-1145.

J. Rivera-Noriega
      A note on a theorem of B. Dahlberg
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 21-24, 1147-1156.

C. Adiga, H. N. Ramaswamy
      A note on certain divisibility problem
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 21-24, 1157-1161.

S. Panayappan, D. Senthilkumar, R. Mohanraj
      M-Quasihyponormal composition operators on weighted Hardy spaces
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 21-24, 1163-1170.

Fang-Qing Ding
      Some limit theorems for sums of random sequence
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 21-24, 1171-1175.

S. Jain, B. Mundra
      Semi compatibility and common fixed point theorems for six mappings in fuzzy metric space
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 21-24, 1177-1184.

Supama
      Continuity and boundedness of superposition operators on W_{\phi,X}[a,\infty)
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 21-24, 1185-1199.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |